Existence and uniquness theorems for a certain class of non linear singular integral equations
dc.contributor.author | Musayev, Binali | |
dc.contributor.author | Düz, Murat | |
dc.date.accessioned | 2017-01-19T07:04:54Z | |
dc.date.available | 2017-01-19T07:04:54Z | |
dc.date.issued | 2009 | |
dc.description.abstract | [Abstract not Available] | en_US |
dc.identifier.citation | Musayev, B., Düz, M. (2009). Existence and uniquness theorems for a certain class of non linear singular integral equations. Selcuk Journal of Applied Mathematics, 10 (1), 3-18. | en_US |
dc.identifier.endpage | 18 | |
dc.identifier.issn | 1302-7980 | en_US |
dc.identifier.startpage | 3 | |
dc.identifier.uri | https://hdl.handle.net/20.500.12395/3943 | |
dc.identifier.volume | 10 | |
dc.language.iso | en | en_US |
dc.publisher | Selcuk University Research Center of Applied Mathematics | en_US |
dc.relation.ispartof | Selcuk Journal of Applied Mathematics | en_US |
dc.relation.publicationcategory | Makale - Kategori Belirlenecek | en_US |
dc.rights | info:eu-repo/semantics/openAccess | en_US |
dc.selcuk | 20240510_oaig | en_US |
dc.subject | Daralma haritalama | en_US |
dc.subject | Contraction mapping | en_US |
dc.subject | Sabit nokta teoremi | en_US |
dc.subject | Fixed point theorem | en_US |
dc.subject | Tutucu sürekliliği | en_US |
dc.subject | Holder continuity | en_US |
dc.subject | Tekil integral denklemleri | en_US |
dc.subject | Singular integral equations | en_US |
dc.title | Existence and uniquness theorems for a certain class of non linear singular integral equations | en_US |
dc.type | Article | en_US |